MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BASE PLATE 25 MM POST LENGTH +2 MM LATERAL OFFSET UNCEMENTED; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. BASE PLATE 25 MM POST LENGTH +2 MM LATERAL OFFSET UNCEMENTED; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item#00434903611; lot# 64367752; glenosphere 36 mm diameter.Item# 0104223042; lot# 2985867; anatomical shoulder reverse, screw system, 4.5-42.Item# 0104223036; lot# 3006651; anatomical shoulder reverse, screw system, 4.5-36.Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a revision surgery due to loosening of the tm glenoid baseplate with screw fracture.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: a1; b4; b5; b7; g3; g6; h1; h2; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: 3 radiographs of the right shoulder demonstrate a reverse-type right shoulder arthroplasty.Image quality is limited and the entire humeral implant is not included.There is no evidence of a dislocation or osseous fracture.On the first image from the right, there is an abnormally angulated glenoid fixation screw that appears fractured.There is a small amount of lucency at the osseous margin of the glenoid base plate.The visualized humeral implant shows normal fit and the overall arthroplasty alignment is maintained.Bone quality is osteopenic.Medical records were translated and review identified loosening of the glenoid components with broken screw shoulder on the right.Severe omarthrosis with posterior glenoid erosion and chronic supraspinatus rupture on the right.Arterille hypertension 3rd st.N.Glottis ca 2015 and recurrence 2018, radiotherapy usz, postactinic laryngitis.The patient reports an increase in pain in the last few weeks, so that he is very painful both at rest and during beta treatment.Novalgin and olfen are currently taken regularly.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BASE PLATE 25 MM POST LENGTH +2 MM LATERAL OFFSET UNCEMENTED
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11744346
Report Number0001822565-2021-01063
Device Sequence Number3856887
Product Code KWS
UDI-Device Identifier00889024269033
UDI-Public(01)00889024269033(17)290630(10)64351007
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434902502
Device Lot Number64351007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer08/05/2021
09/08/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date08/12/2021
09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR